WBR1042

Jump to navigation Jump to search


Author [[PageAuthor::Ahmed Zaghw, M.D. [1]]]
Exam Type USMLE Step 2 CK
Main Category
Sub Category Dermatology, Musculoskeletal/Rheumatology
Prompt [[Prompt::A 17 year old adult came to the emergency department because he is not feeling well. He has painful joints all over his body with erythematous rash over his abdomen and extremities. The vital signs was normal; 120/80 for blood pressure and 80 for heart rate. He is admitted for further investigation. On the the next two day he developed severe blistering rash all over his body with mild temperature. He had a mitral valve replacement 5 months ago for a rheumatic mitral stenosis. He is on warfarin 5 ug since then. His family reports that he has done 2 molar tooth extraction three weeks ago, after which he has been prescribed ibubrofen 300 mg three time a day. The dentist prescribed him 2 gm Ampicillin tablet once before the procedure. His history is significant for penicillin for the last 8 years before the valve surgery. One month ago he was diagnosed with gonorrhea contracted from unprotected sexual relationship. It was treated with Zithromax 500 mg and Ceftriaxone 1 gm once. He smokes marijuana and drink 3 beers every day. What would be the causative factor?
Epidermal sloughing.png
]]
Answer A Ampicillin
Answer A Explanation [[AnswerAExp::Incorrect-[[]]]]
Answer B Ibubrofen
Answer B Explanation [[AnswerBExp::Correct-[[]]]]
Answer C Ceftriaxone
Answer C Explanation [[AnswerCExp::Incorrect-[[]].]]
Answer D Zithromax
Answer D Explanation [[AnswerDExp::Incorrect-[[]].]]
Answer E Penicillin
Answer E Explanation [[AnswerEExp::Incorrect-[[]]]]
Right Answer B
Explanation Educational Objective:

Educational Objective:
References:

Approved No
Keyword
Linked Question
Order in Linked Questions